Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 61, Number 3, Part 1 (1955), 239--240
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Tables of integral transforms
Additional book information: Prepared under the direction of A. Erdélyi. New York, McGraw-Hill, 1954. 20+391 pp. $7.50.

Review Information:

Reviewer: D. V. Widder
Journal: Bull. Amer. Math. Soc. 60 (1954), 491-493
DOI: https://doi.org/10.1090/S0002-9904-1954-09842-7